# SDR HEEA059899

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Part number: 066401000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI LOCKS UP IN ARNAV MODE, C/S NEEDLES PEG ON BOTH HSI.  TIME SINCE REPAIR 84:50 HOURS.
